A Question. What caused this?

Discussion in 'Self Harm & Substance Abuse' started by Feared.Desire, May 20, 2008.

Thread Status:
Not open for further replies.
  1. Feared.Desire

    Feared.Desire Well-Known Member

    Now, I’ve got a question. After the illicit list of drugs I’ve taken (and now take less), there still seems to be one thing I fail to really have any concrete knowledge about. Now, I’m known as my school as the kid who knows everything about drugs, but there comes a time when there is the one question you simply know nothing about.
    I’ve never done injections, and I never plan on it. But one of my close friends asked me this, “Does doing Heroine make your veins bigger?”
    I had no idea. I’m going to assume any injection does, or can. But, can anybody please answer this for sure.
    My friends friend’s brother came home acting really … say, weird, and apparently he had large veins. So I’m curios, so I can pass this information back to my friend, does that suggest any injections?
    I mean, his veins would have to be rather large for them to just randomly notice something like that, wouldn’t they?
    Well, most of my knowledge resides in the facts of what it does to your brain and the chemicals in your body, so I’m at a loss on this one.
    Does anybody have any ideas on what could have caused this?
    Thanks for any input.
     
  2. hammockmonkey

    hammockmonkey Well-Known Member

    you do not, as far as i know, make your veins bigger buy injecting. If you inject alot it can make your veins harder to find . . . I've never heard anyone say they got bigger veins from shooting up.
     
  3. Lead Savior

    Lead Savior Well-Known Member

    The most I know of is that the walls of your veins will become weaker at injection sites (if repeated at the same site)
     
Thread Status:
Not open for further replies.